# SDR ASAA2017120822822

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 15,043 hours, 4,969 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY. AUTOPILOT ATTEMPTED TOUCHDOWN OUTSIDE OF TOLERANCE TO THE LEFT OF CENTERLINE. HGS SYSTEM OPERATED NORMALLY. CONFIRMED CRITICAL AREA OF RUNWAY 16R WAS CLEAR. GROUNDED - YES. COMPLETED B737-900 AMM TASK 22-00-01-730-803, OPS NORMAL. THIS CLEARS MEL 22-20B, 22-99B, AND 22-99C. NO FAULTS NOTED.
